# SDR UALA2011040401620

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 37,068 hours, 14,847 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE DISARMED AFTER T/O.  PRESS OK. ASSOC RED OVR PRESS LT AT 2R FLASHING.  SAMC TEXT: REF TSM FOR SLIDE INDICATION.  FOUND AFT GIRT BAR FITTING ADJUSTED INCORRECTLY (FROM C-CHK), ADJUSTED REF MM.  PRESSURIZED A/C, CHECKS NORMAL.
